# SDR CVU2004F00000

- Difficulty date: September 23, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N44MA
- Make and model: Beech 65-B80
- Aircraft serial: LD412
- Engine: Lyc IO720A1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Part serial: 086057
- Condition: Failed
- Location: Lt Engine Vacuum
- Part time: 979 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP FAILED UNDER NORMAL OPERATING CONDITIONS. (VFR DAY)
